Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Problem about redness in the area of the infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3362 Questions
Doctor :   Hi
User :   hi im 38yrs old male
Doctor :   Plz go ahead with ur query
User :   i injected sustanon 250 into my outer thigh, now after three days of pain the front of my thigh is red!
Doctor :   it is a prescription medicines
User :   yes
Doctor :   It looks there is cellulitis due to injection
Doctor :   cellulitis is the infections if skin and layers just below the skin
Doctor :   injection some how causes infections
Doctor :   You need a course of antibiotics untill the redness resolves
Doctor :   if antibiotics are not used in proper time, celulitis will spread further and get pus formation
Doctor :   DO you follow me?
Doctor :   I recommend you to consult your physician and get prescription for antibiotics
User :   yes thank you, sundys the doctors are closed can i go monday and get the anti biotics?
Doctor :   OK
Doctor :   DO not scatetch
Doctor :   DO not apply heat or cold
Doctor :   Just keep the area clean with antibiotic soap
Doctor :   Did I answer your query?
User :   yes thank you so much, its been red for three days is it ok if i get the anti biotics on monday?
Doctor :   Yes
Doctor :   May I ask you 1 Q
Doctor :   Why are you taking Sustanon? what is the problem?
User :   i have very low testosterone
Doctor :   ok
Doctor :   You can get the testosterone patches
Doctor :   Thank you for consulting me
Doctor :   Happy New Year
User :   just one last question, is this redness in my leg dangerous
Doctor :   no if u take antibiotics
Doctor :   hi
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor